8 months ago I had taken some weight gaining pills for about a month from so called tv ad claiming that they were ayurvedic. After leaving taking those pills I fall ill with stomach problems like hyperacidity, body burning ....just a few days ago I found out on internet that they're giving people steroids..plz help doc
Like the answers? Chat privately with the doctor of your choice
it can be due to one of the adverse effects drink plenty of water
have food on time consult physician for further evaluation and treatment.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.